# SDR AALA2019102989003

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,777 hours, 7,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CENTER AND LEFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHTS WOULD NOT TEST. INSTALLED FLASHLIGHTS CORRECTLY PER A319 AMM 25-22-43-400-001-A.
